Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner deformations of hypergeometric differential equations
Author(s) Sturmfels Bernd, Saito, Mutsumi, Takayama, Nobuki
TypeBook, Chapter in Book, Conference Proceeding
ISBN3-540-66065-8
LanguageEnglish
SeriesAlgorithms and Computation in Mathematics
Volume6
Pagesviii+254
PublisherSpringer-Verlag
AddressBerlin
Year2000
Translation No
Refereed No
Webmaster